# SDR WX0A2015110472984

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 54,647 hours, 36,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LAMP INOPERATIVE.  RELAMPED LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
